# SDR ASAA2017062721212

- Difficulty date: June 27, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 32,299 hours, 9,577 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002, FOUND ALL 24 SHIMS MISSING 100% OF MOLYDAM COATING ON THE NR 1 ENGINE. ACFT GROUNDED.
